# SDR 2007UALA02835

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 50,911 hours, 35,189 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT DAMAGED ABOVE INBD GUIDE OUT OF LIMITS.  REMOVED NR 1 SLAT AND REPAIRED, REINSTALLED.
